This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.
Compare active ingredients to Alka-Seltzer. Medi-Seltzer, 36 per box, 18 packets of 2 tabs. Effervescent pain reliever and antacid with specially buffered aspirin Tamper-evident unit dose packets Spanish labeling where possible Each tablet contains: Aspirin 325mg; Sodium Bicarbonate (heat treated) 1916mg; Citric Acid 1000mg